Abderrahim Jourani
Title
Cited by
Cited by
Year
On the calmness of a class of multifunctions
R Henrion, A Jourani, J Outrata
SIAM Journal on Optimization 13 (2), 603-618, 2002
1962002
Constraint qualifications and Lagrange multipliers in nondifferentiable programming problems
A Jourani
Journal of Optimization Theory and Applications 81 (3), 533-548, 1994
871994
Approximations and metric regularity in mathematical programming in Banach space
A Jourani, L Thibault
Mathematics of Operations Research 18 (2), 390-401, 1993
871993
Hoffman's error bound, local controllability, and sensitivity analysis
A Jourani
SIAM Journal on Control and Optimization 38 (3), 947-970, 2000
832000
Coderivatives of multivalued mappings, locally compact cones and metric regularity
A Jourani, L Thibault
Nonlinear Analysis: Theory, Methods & Applications 35 (7), 925-945, 1999
761999
Metric regularity and subdifferential calculus in Banach spaces
A Jourani, L Thibault
Set-Valued Analysis 3 (1), 87-100, 1995
731995
Metric regularity for strongly compactly Lipschitzian mappings
A Jourani, L Thibault
Nonlinear Analysis: Theory, Methods & Applications 24 (2), 229-240, 1995
661995
Verifiable conditions for openness and regularity of multivalued mappings in Banach spaces
A Jourani, L Thibault
Transactions of the American Mathematical Society 347 (4), 1255-1268, 1995
661995
Approximate subdifferential and metric regularity: the finite-dimensional case
A Jourani, L Thibault
Mathematical Programming 47 (1-3), 203-218, 1990
661990
Sufficient conditions for error bounds and applications
P Bosch, A Jourani, R Henrion
Applied Mathematics and Optimization 50 (2), 161-181, 2004
572004
Subdifferential conditions for calmness of convex constraints
R Henrion, A Jourani
SIAM Journal on Optimization 13 (2), 520-534, 2002
572002
Conditioning and upper-Lipschitz inverse subdifferentials in nonsmooth optimization problems
O Cornejo, A Jourani, C Zălinescu
Journal of optimization theory and applications 95 (1), 127-148, 1997
561997
Extensions of subdifferential calculus rules in Banach spaces
A Jourani, L Thibault
Canadian Journal of Mathematics 48 (4), 834-848, 1996
491996
A new approach to study limit cycles on a cylinder
L Cherkas, A Grin, KR Schneider
Berlin: Weierstraß-Institut für Angewandte Analysis und Stochastik, 2010
46*2010
Subdifferentiability and subdifferential monotonicity of 1-paraconvex functions
A Jourani
Control and Cybernetics 25 (4), 1996
371996
The approximate subdifferential of composite functions
A Jourani, L Thibault
Bulletin of the Australian Mathematical Society 47 (3), 443-455, 1993
371993
Strategic behavior and partial cost sharing
SD Flåm, A Jourani
Games and Economic Behavior 43 (1), 44-56, 2003
362003
Chain rules for coderivatives of multivalued mappings in Banach spaces
A Jourani, L Thibault
Proceedings of the American Mathematical Society 126 (5), 1479-1485, 1998
311998
Reduction of sweeping process to unconstrained differential inclusion
T Haddad, A Jourani, L Thibault
Pacific Journal of Optimization 4, 493-512, 2008
302008
Differential properties of the Moreau envelope
A Jourani, L Thibault, D Zagrodny
Journal of Functional Analysis 266 (3), 1185-1237, 2014
292014
The system can't perform the operation now. Try again later.
Articles 1–20